# SDR AALA202402129698

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 31,052 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXPOSED WIRES SEAT 35C. MAINTENANCE REPAIRED SEAT 35C SEAT MOUNTED EMERGENCY LIGHT WIRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
